# SDR QMLA2011061911069

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 2,378 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 552200
- Condition: Binding
- Location: Tail Rotor
- Part time: 2,378 hours, 7,631 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE FLIGHT, THE PILOT FOUND THAT WHEN HE TURNED THE TAIL ROTOR IN THE DIRECTION OF ROTATION HE HEARD A POPPING NOISE COMING FROM THE TAIL ROTOR DRIVE SHAFT.  UPON FURTHER INSPECTION FOUND THAT ONE OF THE BEARINGS THAT HOLDS THE TAIL ROTOR DRIVE SHAFT WAS BAD.
